MathSciNet Relay Station
MathSciNet bibliographic data
MR1988248 (2005c:58049) 58J40 (35S05 47G30 58J37)
Loya, Paul Parameter-dependent operators and resolvent expansions on conic manifolds. Illinois J. Math. 46 (2002), no. 4, 1035–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement